Aa
Aa
A
A
A
Close
1159208 tn?1262603396

Nothing is working

I posted a post over a year ago, and the suggested given did not work.
I still suffer really bad headaches, dizziness, fainting, ear lose, breathing problems, lose vision and many more.
I have had many blood tests, all coming back negative, Ive had head scans, heart monitors and according to all of this I am one healthy lady.
But I know for a fact that I am not, yesterday I was that light headed that i got a nose bleed,(which I think is why I got one) seeming how I never get nose bleeds.

Please give me any information that may assit me, also i take Deralin every morning.

Thankyou.
3 Responses
Sort by: Helpful Oldest Newest
620923 tn?1452915648
Deralin for patients- sometimes side effects from meds play a role in how we feel....

SIDE EFFECTS:
You may experience dizziness, lightheadedness, drowsiness, tiredness, diarrhea, unusual dreams, trouble sleeping, or vision problems
as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

This drug may reduce blood flow to your hands and feet, causing them to feel cold. Smoking may worsen this effect. Dress warmly and
avoid tobacco use.

Tell your doctor immediately if any of these unlikely but serious side effects occur: symptoms of a very slow heartbeat (e.g.,
persistent dizziness, fainting, unusual fatigue), bluish discoloration of the fingers and toes, numbness/tingling/swelling of the
hands or feet, decreased sexual ability, reversible hair loss, mental/mood changes, trouble breathing, cough, unexplained or sudden
weight gain, increased thirst, increased urination.

Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: easy bruising or bleeding, persistent
sore throat or fever.

In the unlikely event you have a serious allergic reaction to this drug, seek medical attention immediately. Symptoms of a serious
allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing.

If you notice other effects not listed above, contact your doctor or pharmacist.
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
Hi there. Deralin or propranolol is associated with side effects of dizziness, light headedness, drowsiness, diarrhea, vision problems, etc. you need to talk to your doctor immediately for these could be possible serious side effects of this drug. You need to be ruled out for a serious side effect of the drug. The other thing that needs to be checked is multiple sclerosis.  Multiple sclerosis is a chronic demyelinating condition where the disease phase is characterized by active phase and remissions. It has multiple symptoms and signs and is a diagnosis of exclusion. The symptoms of multiple sclerosis are loss of balance, muscle spasms, numbness in any area, problems with walking and coordination, tremors in one or more arms and legs. Bowel and bladder symptoms include frequency of micturition, urine leakage, eye symptoms like double vision uncontrollable rapid eye movements, facial pain, painful muscle spasms, tingling, burning in arms or legs, depression, dizziness, hearing loss, fatigue etc. You have many of these symptoms. The treatment is essentially limited to symptomatic therapy so the course of action would not change much whether MS has been diagnosed or not. Apart from clinical neurological examination, MRI shows MS as paler areas of demyelination, two different episodes of demyelination separated by one month in at least two different brain locations. Spinal tap is done and CSF electrophoresis reveals oligoclonal bands suggestive of immune activity, which is suggestive but not diagnostic of MS. Demyelinating neurons, transmit nerve signals slower than non-demyelinated ones and can be detected with EP tests. These are visual evoked potentials, brain stem auditory evoked response, and somatosensory evoked potential. Slower nerve responses in any one of these is not confirmatory of MS but can be used to complement diagnosis along with a neurological examination, medical history and an MRI in addition, a spinal tap. Therefore, it would be prudent to consult your neurologist with these concerns. Take care.


Helpful - 0
1159208 tn?1262603396
Thankyou for that information.
But I had all of these symptoms before I started to take deralin, there will be sometimes that it works better than another. But every day I always have something wrong with me.
Helpful - 0
Have an Answer?

You are reading content posted in the Neurology Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease